Complex algebraic manifolds: periods of integrals, Hodge structures
Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya, Algebraic geometry – 3, Tome 36 (1989), pp. 5-231
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{INTF_1989_36_a0,
author = {Vik. S. Kulikov and P. F. Kurchanov},
title = {Complex algebraic manifolds: periods of integrals, {Hodge} structures},
journal = {Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya},
pages = {5--231},
year = {1989},
volume = {36},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/INTF_1989_36_a0/}
}
TY - JOUR AU - Vik. S. Kulikov AU - P. F. Kurchanov TI - Complex algebraic manifolds: periods of integrals, Hodge structures JO - Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya PY - 1989 SP - 5 EP - 231 VL - 36 UR - http://geodesic.mathdoc.fr/item/INTF_1989_36_a0/ LA - ru ID - INTF_1989_36_a0 ER -
%0 Journal Article %A Vik. S. Kulikov %A P. F. Kurchanov %T Complex algebraic manifolds: periods of integrals, Hodge structures %J Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya %D 1989 %P 5-231 %V 36 %U http://geodesic.mathdoc.fr/item/INTF_1989_36_a0/ %G ru %F INTF_1989_36_a0
Vik. S. Kulikov; P. F. Kurchanov. Complex algebraic manifolds: periods of integrals, Hodge structures. Itogi Nauki i Tekhniki. Seriya Sovremennye Problemy Matematiki. Fundamental'nye Napravleniya, Algebraic geometry – 3, Tome 36 (1989), pp. 5-231. http://geodesic.mathdoc.fr/item/INTF_1989_36_a0/